# SDR SWAA2015090143405

- Difficulty date: July 30, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 31361902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD GIRT BAR FITTING CORRODED.  R & R FITTING IAW SRM.
